# SDR CA150210005

- Difficulty date: December 2, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: GP42511019
- Condition: Cracked
- Location: De Fuel
- Part time: 528 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FUELING PROCESS, FUEL LEAKAGE WAS FOUND UNDER THE BELLY FAIRING AREA. FUELING PROCEDURE WAS STOPPED AND INVESTIGATION REVEALED THAT THE FUEL MANIFOLD HAD DEVELOPED A CRACK BETWEEN THE CENTER AND LEFT WING PORTS. THE MANIFOLD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.   7 EVENTS OF THIS NATURE HAVE BEEN REPORTED SINCE 2001. IN ALL CASES THE MANIFOLD WAS FOUND WITH A CRACK IN THE SAME LOCATION ON THE MANIFOLD.
